# SDR 20001129AP007

- Difficulty date: August 5, 2000
- Submitted: October 10, 2000
- Operation: Air carrier
- Aircraft: N7644U
- Make and model: Boeing 727222
- Aircraft serial: 20038
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 302842
- Condition: Will Not Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 734 - IND - NR 1 SMOKE DETECTOR WOULD NOT TEST.  REPLACED NR 1 SMOKE DETECTOR.  (M)
